`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 11,Number 1,     January 2009

1

Preface   Pages : i - ii

Bernard Dacorogna,  Elvira Mascolo and Carlo Sbordone

 Abstract       Full Text      Related Articles

2

Variational models for incompressible Euler equations   Pages : 1 - 10

Luigi Ambrosio

 Abstract       Full Text      Related Articles

3

Fastness and continuous dependence in front propagation in Fisher-KPP equations   Pages : 11 - 30

Margarita Arias,  Juan Campos and Cristina Marcelli

 Abstract       Full Text      Related Articles

4

A nonlinear interpolation result with application to the summability of minima of some integral functionals   Pages : 31 - 42

Lucio Boccardo and Daniela Giachetti

 Abstract       Full Text      Related Articles

5

Higher integrability for minimizers of anisotropic functionals   Pages : 43 - 55

Menita Carozza,  Gioconda Moscariello and Antonia Passarelli

 Abstract       Full Text      Related Articles

6

Comparison results without strict convexity   Pages : 57 - 65

Arrigo Cellina,  Carlo Mariconda and Giulia Treu

 Abstract       Full Text      Related Articles

7

Regularity under sharp anisotropic general growth conditions   Pages : 67 - 86

Giovanni Cupini,  Paolo Marcellini and Elvira Mascolo

 Abstract       Full Text      Related Articles

8

Regularity and selecting principles for implicit ordinary differential equations   Pages : 87 - 101

Bernard Dacorogna and Alessandro Ferriero

 Abstract       Full Text      Related Articles

9

A note on the convex hull of sets of finite perimeter in the plane   Pages : 103 - 108

Alessandro Ferriero and Nicola Fusco

 Abstract       Full Text      Related Articles

10

Discrete dynamics of complex bodies with substructural dissipation: Variational integrators and convergence   Pages : 109 - 130

Matteo Focardi and Paolo Maria Mariano

 Abstract       Full Text      Related Articles

11

Nondivergence elliptic equations with unbounded coefficients   Pages : 131 - 143

Luigi Greco,  Gioconda Moscariello and Teresa Radice

 Abstract       Full Text      Related Articles

12

$L^p$-integrability & weak type $L^{2}$-estimates for the gradient of harmonic mappings of $\mathbb D$   Pages : 145 - 152

Tadeusz Iwaniec,  Gaven Martin and Carlo Sbordone

 Abstract       Full Text      Related Articles

13

The Janossy effect and hybrid variational principles   Pages : 153 - 176

David Kinderlehrer and MichaƂ Kowalczyk

 Abstract       Full Text      Related Articles

14

Higher integrability results for non smooth parabolic systems: The subquadratic case   Pages : 177 - 190

Chiara Leone,  Anna Verde and Giovanni Pisante

 Abstract       Full Text      Related Articles

15

Existence of bounded solutions to some nonlinear degenerate elliptic systems   Pages : 191 - 203

Francesco Leonetti and Pier Vincenzo Petricca

 Abstract       Full Text      Related Articles